Journal of Mathematical Finance

Vol.3 No.2(2013), Paper ID 31837, 11 pages

DOI:10.4236/jmf.2013.32031

 

Recent Developments in Fuzzy Sets Approach in Option Pricing

 

Srimantoorao S. Appadoo, Aerambamoorthy Thavaneswaran

 

Department of Supply Chain Management, University of Manitoba, Winnipeg, Canada
Department of Statistics, University of Manitoba, Winnipeg, Canada

 

Copyright © 2013 Srimantoorao S. Appadoo, Aerambamoorthy Thavaneswaran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Appadoo and A. Thavaneswaran, "Recent Developments in Fuzzy Sets Approach in Option Pricing," Journal of Mathematical Finance, Vol. 3 No. 2, 2013, pp. 312-322. doi: 10.4236/jmf.2013.32031.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.